Suffering Side Effects

Well I’ve already started to suffer some of the side effects from these medications that the neurologist gave me for my shoulder.

I’m taking Methylprednisolone 4MG Dospack 21’s which is this pack that has all the pills that you pop out the back.  The first day is at the top and you have to take 6 pills in 1 day.  2 before breakfast, 1 after lunch and supper (I guess that drug company has never heard of dinner) and 2 at bedtime.  Then day 2 you take 5 pills at various times throughout the day.  Day 3 4 pills and so on until day 6 you are just taking 1 pill.  This one is the steroid drug.

Then the other one is Baclofen 10MG tablets that I have to take 3 times a day so like every 8 hours.  That is a muscle relaxant drug.

I read the possible side effects for both of them and some of them are similar.  The muscle relaxant doesn’t have nearly as many side effects as the steroid but I’m getting quite a bit.

1 of them isn’t even listed and I’m not going to air that dirty laundry in here but believe me, it’s painful to sit down hint hint wink wink.  The other ones are that my teeth don’t feel like they belong in my mouth lol.  They just feel strange like the dentist shot something in there to numb them.  Also I’ve got major joint aches and pains especially in my legs at the hips and well just everywhere in my legs.

Let’s see, I can’t sit, I can’t stand and my teeth don’t feel like they belong in my mouth lol.  What else can go wrong?  Oh shoot, I just jinxed myself by saying that.  One of the other side effects are that I’m hungry more which happened today, I got extra hungry, I had 2 sandwiches for lunch, not just bread but these really big rolls with 3 slices of turkey each and lettuce and mayo.  Oh and we went to Hometown Buffet and I stuffed myself silly and one of the other side effects is weight gain which I guarantee you tomorrow I will see that side effect come into place thanks to the hometown buffet but we’re just gonna say it’s a side effect from the pills ok?

UGH and my shoulders are experiencing joint pain too.  Ok, I think I need to lay down because I’m becoming too fragile to be sitting here typing.  One of my fingers might fall off and we don’t want that.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s